MAUDE Adverse Event Report: WEST PHARMA. SERVICES IL, LTD MIX2VIAL TRANSFER DEVICE

WEST PHARMA. SERVICES IL, LTD MIX2VIAL TRANSFER DEVICE
Catalog Number 900165
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 10oct2023, the customer, csl behring, contacted west pharma.Services, il ltd.(west il), to report that during packaging of the mix2vial transfer device, lot h489 which was to be packed with a csl product lot, operators identified more than one hundred mix2vial devices with deformed and/or opened blisters.Csl behring performed an investigation on this event.Per the customer, it was concluded that one or more pallets of the mix2vial were likely exposed to a strong heat source as the temperature labels on the shipping pallets had switched from silver to black.This is an indication that the pallets were exposed to a temperature of 71 degrees celsius or higher.The affected lot h489 was sent by plane.
 
Additional Manufacturer Narrative
West pharma.Services il, ltd.(west israel) is currently investigating this complaint.Upon completion of the west il investigation and if additional information is provided from the customer a follow up report will be submitted.
 
Additional Manufacturer Narrative
A preliminary investigation was performed by west il.According to west il records, lot# h489 was manufactured according to relevant procedures, tested before release and shipped according to specifications.The lot was sealed by an automatic sealing machine mp-405.Batch records for lot# h489 were reviewed and there were no non conformances found.Quality control inspections were conducted according to the procedures, no issues were noticed.Retained samples from lot# h489 were 100% inspected by the sub-contractor, no issues were observed.The returned samples were received at west il, on 13-nov-2023 and were inspected.From the returned samples, some of the products were observed with opened and deformed blisters and some of the products were observed with blisters that were slightly deformed but not opened.An official supplier complaint was sent to the shipping vendor with a request for investigation.However, no reply has been received from the shipping vendor.It was decided to return the lot to west il and perform the 100% sorting for further investigation of this issue.The return process has been initiated and is currently ongoing.A follow up report will be submitted if additional information is received and or upon completion of this investigation.
 
Additional Manufacturer Narrative
Unique device identifier (udi) # corrected.Complaint is currently being investigated by manufacturer.Upon completion of the investigation and if additional information is provided from the manufacturer's customer a follow-up report will be submitted.
 
Additional Manufacturer Narrative
A review of batch records for lot#h489 revealed no non-conformances.All qc inspections were conducted according to procedures, no other issues were identified.According to our records, lot#h489 was manufactured according to relevant procedures, tested before release, packed and shipped according to specifications.Complaints database of the last three years were reviewed; three justified complaints were found for this product catalog number, 900165, regarding this reported issue.No complaints were found related to lot#h489.Retained samples from lot#h489 were 100% visually inspected by the contract manufacturer - no findings were observed.The returned samples were received at the manufacturer on 13-nov-2023 and were inspected.The reported issue was verified.A supplier complaint was sent to the contract manufacturer to investigate this issue.According to the contract manufacturer's investigation, the requirements for this shipment did not include any temperature controls.Therefore, the contract manufacturer could not indicate the specific time the deviation occurred.According to available data, it is most likely that lot#h489 was not exposed to high temperatures during device manufacture or sterilization.Hence, lot#h489 was likely exposed to high temperatures during shipment which is the responsibility of the manufacturer until the shipment arrives to the customer.A corrective action was initiated by the manufacturer to address appropriate definitions of storage and shipping conditions for final goods.

Brand Name
MIX2VIAL TRANSFER DEVICE
Common Device Name
MIX2VIAL
Manufacturer (Section D)
WEST PHARMA. SERVICES IL, LTD
4 hasheizaf street
ra'anana, 43664 11
IS  4366411
Manufacturer (Section G)
WEST PHARMA. SERVICES IL, LTD
4 hasheizaf street
ra'anana, 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west drive
exton, PA 19341
4848853298
MDR Report Key18095812
Report Number3000223297-2023-00017
Device Sequence Number20304451
Product Code LHI
UDI-Device Identifier07290108240801
UDI-Public(01)07290108240801(17)280201(10)H489
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K031861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number900165
Device Lot NumberH489
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2023
Supplement Date Received by Manufacturer01/17/2024
Not provided
12/30/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date02/15/2024
10/17/2024
01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown